Alert archive / Nevada / Flash Flood Warnings in 2011

Flash Flood Warning 3, NWS Las Vegas, NV

July 3, 2011Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jul 3, 2011, 6:41 PM PDT for Clark County, Nevada. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2011, 6:41 PM PDT (01:41 UTC)
Expired
Jul 3, 2011, 8:45 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 55 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:47 PM PDTFLASH FLOOD4 Sw East Las Vegas, NVLAS VEGAS FIRE DEPARTMENT COMMUNICATIONS CENTER RELAYED A REPORT OF SEVERAL SWIFTWATER RESCUES IN THE AREA OF WARM SPRINGS AND PECOS.
Jul 3, 7:00 PM PDTHEAVY RAIN 0.734 Ssw Green Valley, NVA SPOTTER MEASURED 0.73 INCH OF RAIN IN AN HOUR IN HENDERSON.
Jul 3, 7:05 PM PDTFLASH FLOOD5 Wsw East Las Vegas, NVA SPOTTER REPORTED SIGNIFICANT FLOODING AT EASTERN AND WARM SPRINGS WITH ESTIMATES OF AT LEAST 3 FEET OF WATER ON THE ROADS AND SEVERAL CARS ABANDONED.
Jul 3, 7:40 PM PDTFLASH FLOOD4 S Downtown Las Vegas, NV*** 1 INJ *** LAS VEGAS AREA BROADCAST MEDIA REPORTED ONE MAN WAS RESCUED BY THE CLARK COUNTY FIRE DEPARTMENT AT FLAMINGO AND SWENSON FROM A PERSON TRAPPED IN A FLOODED WASH. THE MAN SUFFERED MINOR INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5387 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WGUS55 KVEF 040141
FFWVEF
NVC003-040345-
/O.NEW.KVEF.FF.W.0003.110704T0141Z-110704T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
641 PM PDT SUN JUL 3 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 845 PM PDT.

* AT 635 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GREEN VALLEY...OR 7 MILES
  WEST OF HENDERSON. THE STORM PRODUCING VERY HEAVY RAIN WAS 
  NEARLY STATIONARY. RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH 
  WERE REPORTED IN THE LAST HOUR AT AN AUTOMATED GAUGE AT DUCK CREEK 
  AT PARADISE ROAD. 

* LOCATIONS IMPACTED INCLUDE...DOWNTOWN LAS VEGAS...LAS VEGAS...GREEN
  VALLEY...CHARLESTON AND NELLIS BOULEVARD...CHEYENNE AND INTERSTATE
  15...EAST LAS VEGAS...FLAMINGO AND BOULDER HIGHWAY...HENDERSON
  EXECUTIVE AIRPORT...MCCARRAN INTERNATIONAL AIRPORT...NELLIS AIR
  FORCE BASE...NORTH LAS VEGAS AIRPORT...SAM'S TOWN...SEVEN HILLS...
  SILVERADO RANCH...STRATOSPHERE TOWER...THE STRIP...UNLV AND
  WINDMILL AND GREEN VALLEY PARKWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518

$$

STACHELSKI
2 follow-up statements
411 
WGUS75 KVEF 040236
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
736 PM PDT SUN JUL 3 2011

NVC003-040345-
/O.CON.KVEF.FF.W.0003.000000T0000Z-110704T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
736 PM PDT SUN JUL 3 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 730 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING VERY HEAVY RAIN AND FLASH FLOODING IN HENDERSON. THIS 
STORM WAS LOCATED NEAR GREEN VALLEY...OR NEAR HENDERSON. THE 
THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. REPORTS OF 
UP TO 3 FEET OF WATER WERE REPORTED ON SOME CROSS STREETS ON EASTERN 
AVENUE IN THE AREA NEAR THE 215 BELTWAY. THERE WERE ALSO REPORTS OF 
SEVERAL SWIFTWATER RESCUES IN THE AREA OF WARM SPRINGS AND PECOS. 
RAINFALL TOTALS OF THREE QUARTERS TO AN INCH AND A HALF HAVE FALLEN 
IN ASSOCIATION WITH THIS STORM WITH MUCH OF THIS RAIN FALLING IN 
LESS THAN AN HOUR.

LOCATIONS IMPACTED INCLUDE...DOWNTOWN LAS VEGAS...LAS VEGAS...GREEN
VALLEY...CHARLESTON AND NELLIS BOULEVARD...CHEYENNE AND INTERSTATE
15...EAST LAS VEGAS...FLAMINGO AND BOULDER HIGHWAY...HENDERSON
EXECUTIVE AIRPORT...MCCARRAN INTERNATIONAL AIRPORT...NELLIS AIR FORCE
BASE...NORTH LAS VEGAS AIRPORT...SAM'S TOWN...SEVEN HILLS...SILVERADO
RANCH...STRATOSPHERE TOWER...THE STRIP...UNLV AND WINDMILL AND GREEN
VALLEY PARKWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518

$$

STACHELSKI
845 
WGUS75 KVEF 040339
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
839 PM PDT SUN JUL 3 2011

NVC003-040347-
/O.EXP.KVEF.FF.W.0003.000000T0000Z-110704T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
839 PM PDT SUN JUL 3 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM PDT FOR CENTRAL
CLARK COUNTY...

THE HEAVIEST RAINS OVER THE CENTRAL AND SOUTH CENTRAL PORTIONS OF 
THE LAS VEGAS VALLEY HAVE ENDED. THEREFORE THE THREAT OF FLASH 
FLOODING HAS ENDED IN THIS PORTION OF THE LAS VEGAS VALLEY. WATER 
MAY STILL COVER LOW LYING AREAS FOR THE NEXT FEW HOURS AND RAPID 
FLOWS WILL STILL BE LIKELY IN WASHES. BE ALERT FOR SLIPPERY ROADS IF 
YOU ARE OUT VENTURING AROUND THIS EVENING...ESPECIALLY TO THE LAS 
VEGAS STRIP.

LAT...LON 3625 11526 3628 11502 3602 11504 3594 11518

$$

STACHELSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:28 PM PDT, 13 minutes earlier.

Area forecast discussion, Jul 3, 6:28 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
628 PM PDT SUN JUL 3 2011

.SYNOPSIS...MONSOON MOISTURE WILL KEEP CHANCES FOR THUNDERSTORMS
OVER MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN THROUGH
THE WEEK...WITH THE BEST CHANCES OVER MOHAVE COUNTY IN THE
AFTERNOONS AND EVENINGS. TEMPERATURES WILL BE NEAR TO SLIGHTLY
ABOVE NORMAL. HUMIDITY WILL MAKE IT FEEL QUITE
UNCOMFORTABLE...ESPECIALLY IN THE LOWER DESERTS.
&&

.UPDATE...SEVERE THUNDERSTORM WATCH 591 CONTINUES THOROUGH
MIDNIGHT PDT FOR SAN BERNARDINO COUNTY. GIVEN THIS I WENT INTO THE
GRIDS AND DID A QUICK UPDATE TO EXPAND POPS WESTWARD THIS EVENING
INTO SAN BERNARDINO COUNTY. I ALSO INCREASED THEM ACROSS CLARK AND
MOHAVE COUNTIES WHERE CONVECTION HAS ALREADY DEVELOPED FOR THE
EVENING HOURS. THE MAIN THREAT IN AND NEAR STORMS WILL BE GUSTY
WINDS THIS EVENING WITH OUTFLOW BOUNDARIES BRINGING HIGH WINDS
WELL IN ADVANCE IN THE PARENT THUNDERSTORM. GUSTS OF 30 TO 50 MPH
WILL BE POSSIBLE WITH MOST ACTIVITY...HOWEVER THE STRONGEST GUSTS
WILL EASILY EXCEED 60 MPH. THE ATMOSPHERE HAS MOISTENED UP
CONSIDERABLY WITH THE 00Z VEF SOUNDING SHOWING A PWAT OF 0.70
INCH. PWATS AMOUNTS ARE EVEN HIGHER SOUTH AND EAST OF LAS VEGAS.
THUS WHILE HEAVY DOWNPOURS AND LOCALIZED FLASH FLOODING WILL
REMAIN A CONCERN THIS WILL MAINLY BE FROM LAS VEGAS SOUTH AND
EAST. WE WOULD LIKE TO REMIND THOSE OUT THIS EVENING WITH PLANS TO
MONITOR THE WEATHER AROUND YOU BE KEEPING AN EYE ON THE SKY...OR
CHECKING THE LATEST FORECAST. LIGHTNING WILL BE A THREAT THIS
EVENING AS WELL. NO OTHER CHANGES WILL BE MADE AT THIS TIME.
&&

.PREV DISCUSSION... /ISSUED 304 PM PDT SUN JUL 3 2011/

.SHORT TERM...MONSOON SEASON WENT FROM ZERO TO FULL SWING IN 24
HOURS. SATELLITE SHOWED TWO DISTINCT AREAS OF CLOUDINESS. THE FIRST
WAS A LARGE ARC OF MID LEVEL CLOUDS WITH ASSOCIATED VIRGA AND
SPRINKLES...NEARLY BISECTING THE CWA FROM SOUTHWEST TO NORTHEAST.
YESTERDAY...DRY THUNDERSTORMS WERE A CONCERN FOR LAST NIGHT AND
TODAY...BUT THIS BATCH OF CLOUDS AND VIRGA WAS WHAT ACTUALLY
HAPPENED. ONLY SAW ONE LIGHTNING STRIKE IN SAN BERNARDINO COUNTY
THIS MORNING. THE SECOND AREA OF CLOUDINESS WAS OVER MOHAVE
COUNTY...WHERE THUNDERSTORMS HAD IGNITED OVER AND WEST OF THE
MOGOLLON RIM. SOUTHEASTERLY STEERING FLOW SHOULD PUSH MULTIPLE WAVES
OF STORMS INTO MOHAVE COUNTY THROUGH THE EVENING. ANOTHER CONCERN IS
THE LOWER DESERTS OF ARIZONA...WHERE THE STORM PREDICTION CENTER WAS
CONSIDERING A SEVERE THUNDERSTORM WATCH. IF THIS AREA FIRES UP...THE
STEERING FLOW SHOULD DIRECT SOME OF THESE STORMS TOWARD OUR
SOUTHEASTERN CWA TONIGHT AS WELL. NOT SURE WHETHER THE STORMS WOULD
SURVIVE THE JOURNEY WITHOUT SOLAR HEATING...OR IF THEY WOULD JUST
BRING ANOTHER INFLUX OF MOISTURE...WIND AND/OR DUST SIMILAR TO WHAT
CAME OUT OF THE THUNDERSTORM COMPLEX OVER NORTHERN SONORA LAST
NIGHT. ANYWAY...GIVEN HOW MUCH THE AIRMASS HAS ALREADY MOISTENED AND
WITH THE PROSPECT OF MORE...DISCARDED DRY THUNDERSTORMS ENTIRELY AND
INCREASED FORECAST PRECIP AMOUNTS A LITTLE. WITH THE MOISTURE AND
PLENTY OF HEAT IN PLACE...THUNDERSTORM FORECASTING BECOMES A DAY TO
DAY EXERCISE IN DIAGNOSING SMALL SCALE FEATURES WHICH THE MODELS
FREQUENTLY MISS. THE MOST LIKELY TRIGGER TOMORROW SHOULD BE
INTERACTION OF OUTFLOW BOUNDARIES FROM STORMS TODAY /AND PERHAPS
TONIGHT AS WELL/ OVER ARIZONA. THESE INTERACTIONS ARE MOST LIKELY TO
OCCUR IN THE SOUTHEAST CWA...SO CARRIED HIGHER POPS THERE.
TEMPERATURES WILL PROBABLY COME DOWN A DEGREE OR THREE OVERALL DUE
TO INCREASED MOISTURE AND CLOUD COVER...BUT POINT TEMPS WILL BE
HIGHLY DEPENDENT ON THE LOCATION AND TIMING OF THUNDERSTORMS.

.LONG TERM...TUESDAY THROUGH SUNDAY...SHORT TERM CONCERNS LIMITED
THE TIME SPENT ON LONG TERM FORECAST PREPARATIONS. DID NOT CHANGE
MUCH IN THE LONG TERM FORECAST AS THE MODELS AND FORECASTER THINKING
HAVE NOT CHANGED. THE MONSOON MOISTURE SURGE OF TODAY WILL BE THE
CAUSE OF MUCH OF THE EXTENDED PERIODS WEATHER. THE RIDGE AXIS AND
CENTER WILL STAY ORIENTATED SUCH THAT MORE MOISTURE WILL BE ADVECTED
INTO THE AREA ON TOP OF WHAT IS ALREADY IN PLACE. THIS SHOULD BE A
TYPICAL PATTERN OF MAXIMUM CONVECTION ACTIVITY IN THE AFTERNOON AND
EVENINGS. THE GREATEST MOISTURE VALUES WILL BE IN THE EASTERN 1/3 OF
THE CWA... MOHAVE COUNTY AND UP THE COLORADO RIVER VALLEY INTO CLARK
AND LINCOLN COUNTIES. THE MOISTURE DOES GET PUSHED INTO ALL AREAS OF
THE CWA THOUGH. MAIN THREAT FROM THESE STORMS WILL BE FLOODING IF
THEY ARE SLOW MOVERS. SOME CHANGE IS IN SIGHT AT THE END OF THE WEEK
WHERE MODELS DO EXPECT TROUGHING TO APPROACH AND BRING IN A DRIER
FLOW. POP VALUES DO GET LOWERED FROM FRIDAY ONWARDS FROM THE
NORTHWEST TO SOUTHEAST. RELUCTANT TO TAKE POPS WAY DOWN OR OUT
ALTOGETHER AS MODELS ARE WAY TOO QUICK IN MOVING MOISTURE OUT.
&&

.AVIATION...FOR MCCARRAN...THE DUST AND HAZE WILL GRADUALLY DECREASE
ITS AFFECT ON THE VISIBILITY THROUGH THE EVENING. PRIMARY CONCERN
WILL BE THUNDERSTORM ACTIVITY. VERY LOW PROBABILITY FOR
THUNDERSTORMS AT KLAS THIS AFTERNOON AND EVENING...THOUGH IT CAN NOT
BE RULED OUT FOR THE AREA MOUNTAINS. MONDAY WILL SEE A CHANCE FOR
THUNDERSTORMS IN THE AFTERNOON AND EVENING HOURS....HOWEVER THE
BETTER CHANCES WILL BE EAST OF THE LAS VEGAS VALLEY AND OVER LOCAL
MOUNTAINS. THE PEACH SPRINGS CORRIDOR WILL SEE THUNDERSTORMS IN IT
THROUGH MUCH OF THE AFTERNOON AND EVENING. OUTSIDE OF CONVECTION
WINDS WILL BE LIGHT FROM THE SOUTH TO SOUTHWEST THROUGH MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SUSPENDED DUST IN SOUTHERN NEVADA...EASTERN
CALIFORNIA...AND ARIZONA WILL DECREASE ITS AFFECT ON THE VISIBILITY
THROUGH THE EVENING AND TONIGHT. MONSOON MOISTURE HAS MOVED INTO THE
REGION BRINGING WITH IT INCREASED CLOUD COVER AND CHANCES FOR
THUNDERSTORMS. THE GREATEST CONCENTRATION OF THUNDERSTORM ACTIVITY
WILL BE IN MOHAVE COUNTY AND MOUNTAIN AREAS OF OF THE REST OF THE
FORECAST AREA. THE ACTIVITY WILL BE GREATEST DURING THE AFTERNOON
AND EVENINGS WITH A LULL LATE AT NIGHT AND EARLY MORNING. THIS
PATTERN SHOULD PERSIST THROUGH THE NEXT SEVERAL DAYS.
&&

&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...STACHELSKI
PREVIOUS...MORGAN/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 3, 5:00 AM PDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
500 AM PDT SUN JUL 3 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-040700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
500 AM PDT SUN JUL 3 2011 /500 AM MST SUN JUL 3 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MOISTURE INCREASING FROM THE SOUTH WILL LEAD TO A CHANCE OF
THUNDERSTORMS ACROSS EASTERN SAN BERNARDINO AND SOUTHERN MOHAVE
COUNTY TODAY...WHILE THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS SOUTHERN NEVADA. A WEDGE OF DRY AIR NEAR THE SURFACE ACROSS
NORTHERN CLARK AND LINCOLN COUNTIES WILL LEAD TO STORMS WITH
LITTLE RAINFALL AND THE POTENTIAL OF DRY LIGHTNING. TEMPERATURES
WILL REMAIN ABOVE NORMAL AND THE INCREASE IN MOISTURE WILL NOT
MAKE IT FEEL ANY MORE COMFORTABLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MOISTURE WILL REMAIN ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE
DESERT THROUGH THE UPCOMING WEEK LEADING TO MAINLY AFTERNOON AND
EVENING THUNDERSTORMS. LOCALIZED FLASH FLOODING IS A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 3, 5:32 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
532 PM PDT SUN JUL 3 2011

CAZ524>527-041245-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY-
532 PM PDT SUN JUL 3 2011

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SAN BERNARDINO
COUNTY CALIFORNIA. THIS WATCH HAS BEEN ISSUED DUE TO THE HIGH
PROBABILITY OF WINDS GREATER THAN 58 MPH ASSOCIATED WITH
THUNDERSTORMS EXPECTED THIS EVENING UNTIL MIDNIGHT PDT.

THE THREAT OF SEVERE WEATHER IS HIGH FOR THE SOUTHERN ONE QUARTER
OF SAN BERNARDINO COUNTY...MAINLY ALONG U.S. HIGHWAY 62.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:53 PM PDTFlash Flood WarningVEFClark64 min
Jul 3, 7:06 PM PDTSevere Thunderstorm WarningVEFClark54 min
Jul 3, 7:40 PM PDTFlash Flood WarningVEFClark95 min
Jul 3, 9:46 PM PDTAreal Flood AdvisoryVEF119 min
Jul 4, 3:48 PM PDTFlash Flood WarningVEFEsmeralda, Lincoln, Nye117 min
Jul 4, 4:35 PM PDTFlash Flood WarningVEFEsmeralda, Nye115 min

Nearby

Flash Flood Warnings in Nevada, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.